# SDR BAQA088141

- Difficulty date: June 24, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N777GS
- Make and model: Beech 100BEECH
- Aircraft serial: B241
- Aircraft time: 10,102 hours
- System (JASC): 3410 · Flight Environment Data
- Part: Indicator
- Part number: 4027170904
- Part serial: 78110191
- Condition: Inaccurate
- Location: Hsi
- Part time: 33 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COURSE POINTER IS 5 DEGREES OFF.  UNIT WAS JUST INSTALLED IN MAY AS AN EXCHANGE.  PART ONLY LASTED 32.6 HOURS  SPEX FILE:  00125687 REPLACED WITH SERVICEABLE UNIT.
